\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A Rellich type theorem for discrete Schrödinger operators

Abstract Related Papers Cited by
  • An analogue of Rellich's theorem is proved for discrete Laplacians on square lattices, and applied to show unique continuation properties on certain domains as well as non-existence of embedded eigenvalues for discrete Schrödinger operators.
    Mathematics Subject Classification: Primary: 47A40; Secondary: 81U40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Agmon, Lower bounds for solutions of Schrödinger equations, J. d'Anal. Math., 23 (1970), 1-25.doi: 10.1007/BF02795485.

    [2]

    S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, J. d'Anal. Math., 30 (1976), 1-38.doi: 10.1007/BF02786703.

    [3]

    E. M. Chirka, Complex Analytic Sets, Mathematics and Its applications, Kluwer Academic Publishers, Dordrecht, 1989.

    [4]

    J. Dodziuk, Difference equations, isoperimetric inequality and transience of certain random walks, Trans. Amer. Math. Soc., 284 (1984), 787-794.doi: 10.1090/S0002-9947-1984-0743744-X.

    [5]

    D. M. Eidus, The principle of limiting absorption, Amer. Math. Soc. Transl. Set. 2, 47 (1962), 157-191.

    [6]

    M. S. Eskina, The direct and the inverse scattering problem for a partial difference equation, Soviet Math. Doklady, 7 (1966), 193-197.

    [7]

    C. Gérard and F. Nier, The Mourre theory for analytically fibered operators, J. Funct. Anal., 152 (1989), 202-219.doi: 10.1006/jfan.1997.3154.

    [8]

    F. Hiroshima, I. Sasaki, T. Shirai and A. Suzuki, Note on the spectrum of discrete Schrödinger operators, J. Math-for-Industry, 4 (2012), 105-108.

    [9]

    L. Hörmander, Lower bounds at infinity for solutions of differential equations with constant coefficients, Israel J. Math., 16 (1973), 103-116.doi: 10.1007/BF02761975.

    [10]

    L. Hörmander, The Analysis of Linear Partial Differential Operators III, Pseudo-Differential Operators, Classics in Mathematics. Springer, Berlin, 2007.

    [11]

    H. Isozaki and E. Korotyaev, Inverse problems, trace formulae for discrete Schrödinger operators, Ann. Henri Poincaré, 13 (2012), 751-788.doi: 10.1007/s00023-011-0141-0.

    [12]

    H. Isozaki and H. Morioka, Inverse scattering at a fixed energy for discrete Schrödinger operators on the square lattice, preprint, arXiv:math/12084483.

    [13]

    T. Kato, Growth properties of solutions of the reduced wave equation with a variable coefficient, CPAM, 12 (1959), 403-425.doi: 10.1002/cpa.3160120302.

    [14]

    S. G. Krantz, Function Theory of Several Complex Variables, John Wiley and Sons Inc., 1982.

    [15]

    P. Kuchment and B. Vainberg, On absence of embedded eigenvalues for Schrödinger operators with perturbed periodic potentials, Comm. PDE, 25 (2000), 1809-1826.doi: 10.1080/03605300008821568.

    [16]

    W. Littman, Decay at infinity of solutions to partial differential equations with constant coefficients, Trans. Amer. Math. Soc., 123 (1966), 449-459.doi: 10.1090/S0002-9947-1966-0197951-7.

    [17]

    W. Littman, Decay at infinity of solutions to higher order partial differential equations: Removal of the curvature assumption, Israel J. Math., 8 (1970), 403-407.doi: 10.1007/BF02798687.

    [18]

    M. Murata, Asymptotic behaviors at infinity of solutions to certain linear partial differential equations, J. Fac. Sci. Univ. Tokyo Sec. IA, 23 (1976), 107-148.

    [19]

    F. Rellich, Über das asymptotische Verhalten der Lösungen von $\Delta u + \lambda u = 0$ in unendlichen Gebieten, Jahresber. Deitch. Math. Verein., 53 (1943), 57-65.

    [20]

    S. N. Roze, The spectrum of a second-order elliptic operator, Math. Sb., 80 (122) (1969), 195-209.

    [21]

    W. Shaban and B. Vainberg, Radiation conditions for the difference Schrödinger operators, Applicable Analysis, 80 (2001), 525-556.doi: 10.1080/00036810108841007.

    [22]

    I. R. Shafarevich, Basic Algebraic Geometry 1, $2^{nd}$ edition, Springer-Verlag, Heidelberg, 1994.

    [23]

    F. Treves, Differential polynomials and decay at infinity, Bull. Amer. Math. Soc., 66 (1960), 184-186.doi: 10.1090/S0002-9904-1960-10423-5.

    [24]

    E. Vekua, On metaharmonic functions, Trudy Tbiliss. Mat. Inst., 12 (1943), 105-174, (in Russian, Georgian, and English summary).

    [25]

    M. Zworski, Semiclassical Analysis, Graduate studies in Mathematics, 138, A. M. S., Providence, R. I., 2012.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(166) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return